# SDR QXEA00002276

- Difficulty date: August 14, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 6,084 hours, 8,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- AT ROW 4A EMERGENCY FLOOR LIGHT IS NOT ILLUMINATING.  MAINTENANCE PLACED ON MEL 33-13 NR 310806.  AIRCRAFT RETURNED TO SERVICE.
